Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An averaging method for the stiff highly oscillatory problem

Authors: W. L. Miranker and G. Wahba
Journal: Math. Comp. 30 (1976), 383-399
MSC: Primary 65L05
MathSciNet review: 0423817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to replace the point functionals of numerical analysis with types of stable functionals of highly oscillatory solutions of differential equations. This replacement leads to the development of effective numerical methods for the stiff highly oscillatory problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

PII: S 0025-5718(1976)0423817-0
Article copyright: © Copyright 1976 American Mathematical Society